# SDR SWAA2014060928849

- Difficulty date: April 15, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX SEAT TRACK CRACKED AT BS 727B, BETWEEN LBL 23.8 TO LBL 25.8.  REPAIRED SEAT TRACK IAW EA.
